# SDR AT0600010

- Difficulty date: January 18, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hose
- Part number: 700546903114
- Condition: Burned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APPLYING POWER ON TAKEOFF BOTH PILOTS F/AS SMELLED A BURNING RUBBER ODOR. THE ODOR REDUCED WHEN POWER REDUCED.  DECIDED TO RETURN AND LAND.  ODOR WAS GONE BY LANDING.  FIRST IMPRESSION WAS THAT IT WAS TIRE SMOKE FROM ANOTHER A/C BUT IT PERSISTED IN THE CABIN UNTIL POWER WAS REDUCED.  ALL ENGINE, AIR SYSTEMS, ELECT WAS NORMAL.  AFTER LANDING THE FIRE DEPT CHECKED A/C, THE RT ENG WAS SMOKING.  RT ENG WAS SHUTDOWN.  AFTER FURTHER INSPECTION, FOUND LT ENG SMOKING FROM THE VENT ON BOTTOM OF ENG.  LT PACK IS INOP.  REPLACED HOSE AT LT PACK DRAIN, LT PACK OPS GOOD REG 21-00 36-14-30.
